The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence of positive solutions for the p-Laplacian equation m-point boundary value problems with derivative
Author(s): 
Pages: 414-419
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  p-Laplacian方程m-点边值问题存在性正解;
Abstract: 通过利用 Krasnosel'skii 不动点定理的扩充定理,对于一类含导数的一维p-Laplacian 方程 m-点边值问题建立了至少一个正解的存在性定理,并给出例子加以说明.
Related Articles
No related articles found